# SDR SWAA2023082186723

- Difficulty date: August 7, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT - DURING INSPECTION OF PANEL 195CR; NOTED DISBOND WITHIN INSPECTION AREA AND MARKED LOCATION ON PANEL. REWORK AREA TO REMOVE DISBOND. REWORK AREA TO REMOVE DISBOND.<[01] DISBOND ON PANEL 195CR NOTED AND MARKED DURING INSPECTION WAS REPAIRED IAW SRM 51-70-05-2R-1.;[02] FINAL INSPECTION. JOB COMPLETE.
